* Join the Member of ICROS 
* Need your ID or Password?
Subject Keyword Abstract Author
Asynchronous H∞ Control for Positive Discrete-time Markovian Jump Systems

Hui Shang, Wenhai Qi, and Guangdeng Zong*
International Journal of Control, Automation, and Systems, vol. 18, no. 2, pp.431-438, 2020

Abstract : This paper deals with the asynchronous H∞ control for discrete-time positive Markovian jump systems (PMJSs). In previous results about PMJSs, asynchronous behaviors are always overlooked and the designed controller is based on the synchronization between the system modes and controller modes. Sufficient conditions for stochastic stability are proposed by the use of Lyapunov-Krasovskii functional. The asynchronous controller is designed to ensure the closed-loop system stochastically stable with a prescribed H∞ performance index. All the conditions are given in linear matrix inequality framework. Finally, a pest’s age-structured population dynamic model is illustrated to show the validity of the present design.

Keyword : Asynchronous controller, Lyapunov-Krasovskii functional, positive Markovian jump systems, stochastic stability.

Copyright ⓒ ICROS. All rights reserved.
Institute of Control, Robotics and Systems, Suseo Hyundai-Ventureville 723, Bamgogae-ro 1-gil 10, Gangnam-gu, Seoul 06349, Korea
Homepage | Tel. +82-2-6949-5801 (ext. 3) | Fax. +82-2-6949-5807 | E-mail